# SDR DALA2021060103004

- Difficulty date: May 29, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N802NW
- Make and model: Airbus A330-323
- Aircraft serial: 0533
- Aircraft time: 77,330 hours, 10,200 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

SHIP 3302 -ATO- DUE TO NOSE WHEEL STEERING FAULT WHEN THE THROTTLES WERE ADVANCED. CORRECTIVE ACTION: PERFORMED BSCU TEST WITH NO FAULTS FOUND. CHECKED STEERING SELECTOR VALVE CONTINUITY/RESISTANCE AND FOUND WITHIN LIMITS. REPLACED BSCU.(7311186)
